# SDR QXEA0001533

- Difficulty date: June 11, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND WING UPPER SKIN PANEL AT WS 1825 AND FS 11905 JUST FORWARD OF NR 1 LIFT DUMPER PANEL HAS LOOSE AND WORKING RIVETS.  REPAIRED IAW HORIZON AIR EA 4-57-428, FOKKER SRM 51-31-01 AND 51-31-05.
